MathSciNet Relay Station
MathSciNet bibliographic data
MR2094472 (2005f:58049) 58J45 (35L05)
Krieger, Joachim Global regularity of wave maps from $\bold R\sp {2+1}$ to $H\sp 2$. Small energy. Comm. Math. Phys. 250 (2004), no. 3, 507–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement